Alert archive / North Carolina / Tornado Warnings in 2023
Tornado Warning 10, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Dec 10, 2023, 12:14 PM EST for Johnston County, Wake County, North Carolina. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 10, 2023, 12:14 PM EST (17:14 UTC)
- Expired
- Dec 10, 2023, 12:45 PM EST
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 17 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 12:28 PM EST | TORNADO | 1 W Garner, NC | An NWS storm damage survey this afternoon confirmed an EF-1 tornado occurred with estimated maximum wind speeds of 110 mph. The total track was 1.5 miles long and started 1W of Garner. The tornado was on the ground for 4 minutes and first touched down at appro |
| Dec 10, 12:30 PM EST | TSTM WND DMG | 1 Nw Garner, NC | Numerous trees snapped about halfway up or uprooted, along with 4-6 homes with roof damage, at Emerald Glade Ct and Buckhorn Rd. |
| Dec 10, 12:30 PM EST | TSTM WND DMG | 1 Wnw Garner, NC | Numerous trees 4-12 inches in diameter and power lines down at the intersection of Timber Dr and Woodland Rd. There was also severe roof damage on at least one home. |
| Dec 10, 12:31 PM EST | TSTM WND DMG | 1 Nnw Garner, NC | A few trees down along Buck Branch Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
418
WFUS52 KRAH 101714
TORRAH
NCC101-183-101745-
/O.NEW.KRAH.TO.W.0010.231210T1714Z-231210T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1214 PM EST Sun Dec 10 2023
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
South central Wake County in central North Carolina...
Northwestern Johnston County in central North Carolina...
* Until 1245 PM EST.
* At 1214 PM EST, a severe thunderstorm capable of producing a
tornado was located near Fuquay-Varina, or 10 miles south of Cary,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Raleigh and Garner around 1220 PM EST.
Other locations impacted by this tornadic thunderstorm include Lake
Benson, Lake Wheeler, and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3556 7880 3564 7883 3580 7853 3562 7842
TIME...MOT...LOC 1714Z 248DEG 25KT 3563 7875
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
101 follow-up statement
231
WWUS52 KRAH 101728
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1228 PM EST Sun Dec 10 2023
NCC101-183-101745-
/O.CON.KRAH.TO.W.0010.000000T0000Z-231210T1745Z/
Wake NC-Johnston NC-
1228 PM EST Sun Dec 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR SOUTH
CENTRAL WAKE AND NORTHWESTERN JOHNSTON COUNTIES...
At 1227 PM EST, a severe thunderstorm capable of producing a tornado
was located over Garner, or 9 miles south of Raleigh, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Raleigh, Garner, and Clayton around 1235 PM EST.
Other locations impacted by this tornadic thunderstorm include Lake
Benson and Lake Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3562 7869 3570 7872 3580 7853 3562 7842
TIME...MOT...LOC 1727Z 235DEG 27KT 3569 7865
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
10What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Dec 10, 9:07 AM EST, 3 hours 7 minutes earlier.
Area forecast discussion, Dec 10, 9:07 AM EST, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 907 AM EST Sun Dec 10 2023 .SYNOPSIS... Low pressure will consolidate and strengthen along a cold front that will cross NC today, then rapidly deepen while tracking up the coast up the coast of middle Atlantic and Northeast tonight into Monday. Seasonably chilly high pressure will follow and extend across the Southeast through early to mid next week. && .NEAR TERM /THROUGH TONIGHT/... As of 900 AM Sunday... Radar displayed a large band of rain and scattered thunderstorms moving east out of the Triad and heading towards the Triangle and Sandhills. Parts of the Triad have already observed around three- quarters to one and one-quarter of an inch of rain today, with more to come. No major changes were needed with the update this morning, mainly small tweaks to account for the latest trends of timing of precipitation today (slightly slower) and small tweaks in temps (a degree cooler NW and warmer SE). Please see the discussion below for additional details on the forecast through tonight. -JJT Previous discussion from 515 AM Sunday: Within a progressive longwave trough extending from wrn Hudson Bay sswd through the upr and middle MS Valley and srn Plains, a basal perturbation now over east-cntl TX will assume negative tilt while pivoting ewd into the TN Valley through 00Z Mon and newd across the Carolinas and cntl VA through 12Z Mon. Amid strong deep layer, swly to south southwesterlies and height falls throughout the ern US ahead of that trough, a concentrated area of intense (150-180 m/12hr) 500 mb height falls will precede the vigorous basal perturbation. At the surface and in a complex pattern, broad and strengthening sly flow will exist across the South Atlantic states, between high pressure near Bermuda and an initially wavy frontal zone now nearing the wrn slopes of the cntl and srn Appalachians, cntl AL, and the Mouth of the MS. Between those synoptic features, a couple of notable sub-synoptic/meso-alpha features have developed: 1) in the past 12-24 hrs a composite outflow boundary and ongoing strong linear convection, elevated from near PSK to FQD in wrn VA/NC and surface-based from near GVL and MGM in GA and AL and 2) in the past 6-12 hrs a pre-frontal trough and confluence axis beneath a low level jet and WAA maximum, and ongoing strong to occasionally severe mixed mode of discrete cells and line segments, from the FL panhandle newd and across n-cntl GA and the wrn Carolinas. All of the above are forecast to move slowly but steadily ewd and across and offshore NC through 06-09Z Mon, culminating in consolidating and strengthening low pressure across the ern Carolinas and up the middle Atlantic coast through 12Z Mon. The sensible weather forecast related to the pattern described above will feature somewhat higher than average uncertainty for a 12-24 hr forecast given the presence, evolution, and influence of the aforementioned mesoscale features on the downstream environment and warm sector over the cntl and ern Carolinas. The most likely scenario at this time appears to be increasing coverage of elevated showers and storms edging ewd and across the srn and wrn NC Piedmont through midday to early afternoon. This regime will tend to reinforce stable low-levels there, while the warm sector to the east (roughly east of a line from MEB to RDU to IXA) should diurnally warm and destabilize into the lwr-mid 70s and provide a favorable environment for the development of both discrete cells and line segments, and/or intensification from a quasi-linear mode moving into it from the west. A risk of both damaging wind gusts and an isolated tornado will accompany that activity through the afternoon. A separate line of convection --possibly in the form of a narrow cold frontal rainband (NCFR) and squalls-- will likely accompany the advancing, frontogenetic synoptic cold front and deepening surface low across SC and e-cntl and ern NC early tonight, during which time a large area of post-frontal precipitation will otherwise blossom in a region of strong deformation and overspread all of cntl NC. Momentum transfer within the shallow but intense NCFR, and also immediately post-frontal where isallobaric forcing along the track of the deepening low and amid steepening lapse rates within a regime of strong CAA and diabatic cooling from stratiform precipitation falling into the increasingly-dry low-levels, will favor a couple of hour period of 35-45 kt wind gusts along and immediately behind the low/front. Lastly, the far wrn edge of the aforementioned stratiform precipitation shield may be accompanied by a brief (1-2 hr) mix, or shorter-lived changeover to snow, across the nw NC Piedmont between roughly 06-10Z, as low-levels cool and freezing levels lower sufficiently to allow otherwise melting snow aloft to reach the surface and melt on contact owing to an antecedent warm and wet ground, and slightly above freezing surface temperatures. After the stronger surge of immediately post-frontal surface winds/squall noted above, it will otherwise turn blustery throughout cntl NC amid CAA and temperatures decreasing into the 30s. -MWS && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 420 AM Sunday... Lingering troughiness will be positioned over Quebec down through the southern Mid-Atlantic Monday morning, but the potent PV anomaly responsible for the storm system moving through Sun night, will have shifted up into VA/MD by this time. The parent trough will shift over the Northeast through the day allowing for westerly confluent flow aloft to overspread the area through Mon night. At the surface, this translates to a rapidly deepening area of low pressure off the Northeast coast while high pressure strengthens while shifting over the southern Appalachians. Strong and deep CAA behind the cold front will continue to mix down strong winds through the morning hours with NW gusts 25-30 mph. Due to the progressive nature of the surface features, the pressure gradient will quickly begin to relax Sun afternoon with gusts weakening to 15-20 mph then subsiding around sunset. Highs will be 15-25 degrees cooler than Sun thanks to the cold fropa and strong CAA. Downsloping NW winds may offset the cooling a bit, but highs should only reach into the upper 40s to low 50s. A relaxing pressure gradient and period of calm winds underneath clear skies will lead to radiational cooling allowing lows to fall into the low/mid 20s across the Piedmont with mid/upper 20s in urban areas and the Sandhills and southern/central Coastal Plain. &&. .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 420 AM Sunday... ...Dry through the work week with low forecast confidence heading into the weekend... Surface high pressure centered over the Mid-Atlantic will become reinforced behind a secondary cold front Wed night as an broad upper trough rotates through eastern Canada. The arctic airmass will be pushed through southern Mid-Atlantic as a nearly 1040mb surface high migrates into the OH Valley Wed into Wed night shifting over the Mid- Atlantic through Thurs night. Calm conditions underneath the Arctic high will result in the coldest conditions in the extended Fri morning with statistical guidance supporting lows in the 20s area wide. Forecast attention shifts to the weekend as a mid/upper level closed low that becomes pinched off from the northern stream flow as upper ridging quickly rides over the top on Thurs. As which is often the case, forecast confidence decreases on the evolution of shortwave that is briefly cut off from the northern stream branch. GEFS and EPS ensemble guidance is understandably very broad with the mean 500mb flow during this time, but does show troughing in the vicinity of the closed low over the Four Corners Region that slowly meanders east into the lower MS Valley Sat into Sat night. Given the directed SW flow over the area as high pressure shifts offshore and broad low pressure develops in the northern GOM and tracking east with time towards the Southeast, support at least a continuation of slight chance PoPs into the area late Sat. Temperatures will trend towards near normal after the moderating Arctic high weakens and moves offshore late week into the weekend. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 735 AM Sunday... Widespread IFR ceilings now over cntl NC, amid strong and increasingly moist sswly low-level flow and risk of low level wind shear with mainly light surface winds this morning, will gradually lift to MVFR and perhaps scatter to VFR from west to east at FAY, RWI, and RDU and be accompanied by the development of breezy and gusty sswly surface winds between 15-20Z. They will do so ahead of a line of pre-frontal convection now crossing the Triad terminals, which may strengthen as it moves ewd and which may also be accompanied by preceding, scattered showers and storm through the afternoon. A secondary, narrow line of showers and storms with briefly intense rain and wind (squalls) with gusts between 35-45 kts for a couple of hours along and behind an associated strengthening cold front, is forecast to develop and intensify as the front moves across SC and e-cntl through ern NC --including at FAY, RWI, and perhaps as far west as RDU-- early tonight. A large area of post- frontal rain will otherwise blossom and overspread all of cntl NC tonight, during which time IFR-MVFR conditions are expected, with west to east clearing and a return to VFR likely during the last several hours of the 12Z TAF period. Strong and gusty nwly winds behind the cold front will continue through the night and into Monday. Outlook: High pressure will favor VFR conditions through early to mid week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS/JJT SHORT TERM...Swiggett LONG TERM...Swiggett AVIATION...MWS
Hazardous weather outlook, Dec 10, 7:17 AM EST, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 717 AM EST Sun Dec 10 2023 NCZ011-027-028-042-043-077-078-088-089-111230- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Cumberland- Sampson- 717 AM EST Sun Dec 10 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms will be capable of producing damaging wind gusts and isolated tornadoes mainly between noon and 7 PM. A separate line of briefly intense showers and embedded storms will develop along a strong cold front and surge east across the area between 10 PM and 3 AM, during which time a couple of hour period of strong wind gusts up to 45 or 50 mph may result and accompany sharply decreasing temperatures behind the front. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ008>010-024>026-040-041-075-076-084>086-111230- Granville-Vance-Warren-Orange-Durham-Franklin-Chatham-Wake-Moore-Lee- Richmond-Scotland-Hoke- 717 AM EST Sun Dec 10 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms will be capable of producing damaging wind gusts and an isolated tornado today, mainly between 9 AM and 6 PM. A separate line of briefly intense showers and embedded storms will develop along a strong cold front and surge east across the area between 9 PM and 1 AM, during which time a couple of hour period of strong wind gusts up to 40 or 45 mph may result and accompany sharply decreasing temperatures behind the front. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007-021>023-038-039-073-074-083-111230- Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- 717 AM EST Sun Dec 10 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms will be capable of producing damaging wind gusts and an isolated tornado today, mainly between 9 AM and 6 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Dec 10, 10:21 AM EST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1021 AM EST Sun Dec 10 2023
NCZ074-075-084-085-101615-
Scotland NC-Richmond NC-Montgomery NC-Moore NC-
1021 AM EST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOORE...NORTH CENTRAL
SCOTLAND...SOUTHEASTERN MONTGOMERY AND RICHMOND COUNTIES THROUGH 1115
AM EST...
At 1018 AM EST, Doppler radar was tracking a strong thunderstorm over
Rockingham, moving northeast at 30 mph.
HAZARD...Heavy rainfall and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southern Pines, Rockingham, Carthage, Pinehurst, Hamlet, Aberdeen,
Hoffman, Whispering Pines, Pinebluff, and Ellerbe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3481 7991 3486 7990 3489 7985 3498 7987
3501 7990 3504 7988 3518 7983 3540 7955
3542 7940 3521 7924 3516 7934 3504 7946
3491 7956 3481 7969
TIME...MOT...LOC 1518Z 240DEG 24KT 3494 7974
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Dec 10, 11:10 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1110 AM EST Sun Dec 10 2023
NCZ040-075>077-086-101715-
Lee NC-Chatham NC-Hoke NC-Harnett NC-Moore NC-
1110 AM EST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT EASTERN MOORE...HARNETT...LEE...
NORTHERN HOKE AND SOUTHEASTERN CHATHAM COUNTIES THROUGH 1215 PM
EST...
At 1109 AM EST, Doppler radar was tracking a strong thunderstorm 11
miles east of Carthage, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sanford, Southern Pines, Lillington, Angier, Whispering Pines, Coats,
Broadway, Vass, Cameron, and Lemon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued. Be certain to monitor local radio stations and available
television stations for additional information and possible warnings
from the National Weather Service.
&&
LAT...LON 3510 7940 3542 7940 3563 7913 3561 7899
3551 7869 3541 7860 3540 7859 3524 7887
3523 7888 3519 7909 3512 7911
TIME...MOT...LOC 1609Z 234DEG 49KT 3531 7922
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10Special weather statement, Dec 10, 12:00 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1200 PM EST Sun Dec 10 2023
NCZ041-101800-
Wake NC-
1200 PM EST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT WAKE COUNTY THROUGH 100 PM
EST...
At 1158 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Fuquay-Varina, or 13 miles northwest of Lillington,
moving northeast at 35 mph.
HAZARD...Heavy rainfall, minor flooding, and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Zebulon, RDU
International, Apex, Holly Springs, and Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall producing one to two inches of rain in an hour
is also occurring with this storm. This may lead to localized
flooding, especially in urban areas.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
3590 7831 3583 7826 3581 7827 3571 7847
3552 7871 3561 7900 3587 7891 3587 7883
3592 7881 3592 7876 3597 7871 3601 7870
3603 7872 3603 7875 3607 7875 3608 7869
TIME...MOT...LOC 1658Z 230DEG 32KT 3558 7892
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 10:21 AM EST | Special Weather Statement | RAH | Moore, Richmond | 54 min |
| Dec 10, 11:10 AM EST | Special Weather Statement | RAH | Harnett, Lee | 65 min |
| Dec 10, 11:36 AM EST | Tornado Warning | RAH | Harnett, Lee | 24 min |
| Dec 10, 12:00 PM EST | Special Weather Statement | RAH | Wake | 60 min |
| Dec 10, 12:36 PM EST | Tornado Warning | RAH | Wake | 24 min |
| Dec 10, 12:58 PM EST | Tornado Warning | RAH | Franklin, Wake | 32 min |
| Dec 10, 1:28 PM EST | Special Weather Statement | RAH | Franklin, Nash | 62 min |
| Dec 10, 2:37 PM EST | Special Weather Statement | RAH | Lee, Wake | 53 min |
| Dec 10, 3:08 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Wake | 52 min |
| Dec 10, 3:12 PM EST | Areal Flood Advisory | RAH | Wake | 2 hr |
| Dec 10, 3:31 PM EST | Special Weather Statement | RAH | Franklin, Warren | 44 min |
| Dec 10, 3:53 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Vance, Wake, Warren | 52 min |
| Dec 10, 3:57 PM EST | Tornado Warning | RAH | Halifax, Warren | 33 min |
| Dec 10, 4:02 PM EST | Tornado Warning | RAH | Franklin, Warren | 28 min |
| Dec 10, 4:39 PM EST | Special Weather Statement | RAH | Warren | 66 min |
Nearby
Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.